# SDR SWIA202053541

- Difficulty date: September 13, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Equip Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT EQUIPMENT BAY, INTERCOSTAL BETWEEN FS 621 AND FS 625, STR 13L IS CRACKED.  C-CHECK RO 10/20/2020.  REMOVED AND INSTALLED NERW AFT EQUIPMENT BAY, INTERCOSTAL BETWEEN FS 621 AND FS 625, STR 14L, REF REO, DWG & CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
